MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE
Catalog Number SR75
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a bowel procedure, after fired and removed the device, noted that the suture was not cut.There was no patient consequence reported.No additional information can be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/30/2026.D4 batch # 853d85.Investigation summary.The product was returned for evaluation.Visual inspection was conducted on the returned reload.Visual analysis of the returned sample determined that the sr75 reload was received fully fired with both gripping surfaces broken.Upon visual inspection, nicks were noted on the knife.No functional testing was performed due to the condition of the reload.In addition, an opened packaging returned along with the sample.The event reported was confirmed and it is related to improper use of the reload.One possible cause for this type of damage to the knife is when the device is fired over an already existing staple line, hard object or thicker tissue than indicated.Repeatedly firing across existing staple lines can also reduce the ability to cut cleanly.The condition on the gripping surfaces is consistent with an improper remove technique from the channel of the device.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 853d85, and no non-conformances were identified.

Brand Name
N/A
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50946227
Report Number3005075853-2026-08114
Device Sequence Number16065169
Product Code GDW
UDI-Device Identifier10705036002833
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSR75
Device Lot Number868D50
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown